72 153

Cited 0 times in

Anaphylactic Shock by Hemocoagulase with Increased Concentration of Mast Cell Tryptase: A case report

Other Title
Hemocoagulase에 의한 것으로 추정되는 아나필락시스: 혈중 비만세포 Tryptase 증가에 의한 확인
Authors
이, 숙영; 박, 관식; 조, 외경; 김, 의석; 정, 원호
Citation
Taehan Mach'ikwa Hakhoe chi, 51(1):105-108, 2006
Journal Title
Taehan Mach'ikwa Hakhoe chi; The Journal of the Korean Society of Anesthesiologists; 대한마취과학회지
ISSN
0302-5780
Abstract
Multiple agents can cause anaphylaxis in a perioperative setting. Identifying the agent responsible is essential for avoiding future adverse reactions as well as to attenuate the progression of anaphylaxis. Being able to distinguish an anaphylactic reaction from an anaphylactoid reaction would help clarify the therapeutic and medicolegal issues. Anaphylaxis generally occurs after reexposure to a specific antigen and requires the release of proinflammatory mediators from mast cells and basophils. An increased concentration of mast cell tryptase is a highly sensitive indicator of anaphylactic reactions during anesthesia. Botropase® is a procoagulant hemocoagulase purified from venom of Bothrops jararaca, a Brazilian viper and in wide use in patients with high risk of bleeding. We report a case of suspected anaphylaxis to Botropase® in a 67 years old female patient undergoing segmental resection of the liver with elevated concentration of serum mast cell tryptase.
Keywords
anaphylactoid reactionanaphylaxishemocoagulasehistaminemast celltryptase
DOI
10.4097/kjae.2006.51.1.105
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Anesthesiology & Pain Medicine
AJOU Authors
이, 숙영박, 관식김, 의석
Full Text Link
Files in This Item:
105-108.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse